# SDR 00FDEA00547

- Difficulty date: August 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 12355814
- Part serial: 078745
- Condition: Leaking
- Location: 8th Stage
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT GOT FIRE ALARM NR 3 ENGINE.  WENT THRU RED TAB PROC, IND CEASED WHEN THROTTLE BROUGHT TO IDLE.  REMOVED AND REPLACED 8TH STAGE CK VALVE, GASKETS AND CLAMPS IAW 727-100 MM 36-10-021-4, LEAK AND OPS CK NORM.
